RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 61, Issue 6(372)  


Zeta functions of orthogonal groups of integral positive-definite quadratic forms
A. N. Andrianov
3
Dixmier traces and some applications in non-commutative geometry
A. L. Carey, F. A. Sukochev
45
Szemerédi's theorem and problems on arithmetic progressions
I. D. Shkredov
111

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Behaviour of bounded solutions of quasi-linear elliptic equations
A. B. Ivanov
179
Spaces of stochastic processes, interpolation theorems
T. U. Aubakirov, E. D. Nursultanov
181
Types and boundary uniqueness of polypentagons
M. Deza, M. I. Shtogrin
183
On existence and uniqueness conditions for an integer triangle with given angles
O. N. Karpenkov
185
A generalization of Poncelet's theorem
V. Yu. Protasov
187
Sigma-functions and Krichever–Novikov bases
L. O. Sheinman
189
Superadditivity of the convex closure of the output entropy of a quantum channel
M. E. Shirokov
191
Novikov–Betti numbers and the fundamental group
M. Farber, D. Schütz
193

Mathematical Events
Vladimir Aleksandrovich Kondrat'ev (on his 70th birthday)
O. V. Besov, V. S. Vladimirov, V. V. Kozlov, S. M. Nikol'skii, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii
195
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019